# SDR DL72L971934

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 000AE954D0157
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYS -A- HYD QTY DROPPED TO 0 ON T/O NR 1 ENG SYS -A- PUMP LO PRESS LT ILLUM AND PRESS DROPPED TO 2000 PSI.  AFTER RETRACTION, FLUID RETURNED TO .75 GAL AND INCREASED WITH GEAR EXR AND FLAPS EXT 10 1.5 GAL ON LDG FLUID QTY INDICATED 3.0.  REPLACED HYDRAULIC PRESSURE LINE ON RT ELEVATOR PWR PACK.
